default-icon
ENLARGEMENT OF PROSTATE
In 2012,i have found that my prostate has been enlaged and i consult with yhe doctor.they told me that you need not to do any operation now.my PSA report was normal then.i take everyday TAMASULIN HYDROCHLORIDE 0.4 everyday for three years.if i don't take that medicine for any day,then there occurs some pain while urine.except that there is no such problem now.now my question is can it lead to prostate cancer?
66 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There. I can understand your concern. if your question is if tamsulosin leads to cancer, then i would say "NO". but in people with BPH, not all develop prostate cancer. you need to go for regular checkups to see your current status. i would suggest you continue your medications and consult a general surgeon in person for further evaluation and management. Best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.